| Model Number |
9-ITV06F180/80 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It is unknown if the device is returning for analysis.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2025, a 6f amplatzer torqvue delivery system was selected for use.During use, it was observed that the tubing was cracked.No adverse patient consequences were reported.
Event or Problem Description
It was reported that on (b)(6) 2025, a 6f amplatzer torqvue delivery system was selected for use.During device preparation, it was observed that the tubing was cracked and leaking saline during flushing.No adverse patient consequences were reported.
Additional Manufacturer Narrative
An event of a fluid leak on the y-connector extension tube was reported.The device was returned to abbott for investigation and when analyzed, the extension tube was confirmed to be cracked.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all defined manufacturing specifications.There were no complaints associated with any other devices from the lot.The event appears to be related to a potential product quality issue; the issue is being addressed per internal operating procedures.Abbott will continue to trend the performance of these devices.The investigation determined that the cracking observed in the female luer component of the amplatzer delivery system was due to excessive manual assembly force applied during manufacturing.This force introduced residual stress into the plastic material, which over time and under elevated temperatures led to delayed cracking.